Chlodowsky type generalization of (pq)-Szász operators involving Brenke type polynomials

  • Uğur Kadak
  • Vishnu Narayan Mishra
  • Shikha Pandey
Original Paper


In this paper, we introduce a Chlodowsky variant of the Szász operators by means of the (pq)-integers as well as of the (pq)-Gaussian binomial coefficients. For\(0< q <p \le 1,\) we denote the sequence of (pq)-Szász operators by \(L_{n,p, q}\) and obtain some direct theorems and results based on statistical convergence. Furthermore, we show comparisons and some illustrative graphics for the convergence of operators to a function.


\((p, q)\)-Szász type operators involving Brenke type polynomials Korovkin and Voronovskaja type approximation theorems Rate of convergence Weighted approximation 

Mathematics Subject Classification

Primary 41A10 41A25 41A36 Secondary 40A25 11B83 


  1. 1.
    Acar, T.: \((p, q)\)-Generalization of Szasz–Mirakyan operators. Math. Methods Appl. Sci. (2015). doi: 10.1002/mma.3721 CrossRefGoogle Scholar
  2. 2.
    Braha, N.L., Loku, V., Srivastava, H.M.: \(\Lambda ^2\)-Weighted statistical convergence and Korovkin and Voronovskaya type theorems. Appl. Math. Comput. 266(1), 675–686 (2015)MathSciNetGoogle Scholar
  3. 3.
    Chlodowsky, I.: Sur le développment des fonctions définies dans un intervalle infinien séries de polynômes de M. S. Bernstein. Compos. Math. 4, 380–393 (1937)Google Scholar
  4. 4.
    Erkuş, E., Duman, O., Srivastava, H.M.: Statistical approximation of certain positive linear operators constructed by means of the Chan–Chyan–Srivastava polynomials. Appl. Math. Comput. 182, 213–222 (2006)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Fast, H.: Sur la convergence statistique. Colloq. Math. 2, 241–244 (1951)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Gadjiev, A.D., Orhan, C.: Some approximation theorems via statistical convergence. Rocky Mt J. Math. 32, 129–138 (2002)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Gadjiev, A.D.: The convergence problem for a sequence of positive linear operators on bounded sets and theorems analogous to that of P. P. Korovkin. Dokl. Akad. Nauk SSSR 218(5) (1974) [Transl. in Soviet Math. Dokl. 15(5), 1433–1436 (1974)]Google Scholar
  8. 8.
    Gadjiev, A.D.: On P. P. Korovkin type theorems, Mat. Zametki 20, 781786 (1976) [Transl. Math. Notes 5–6, 995–998 (1978)]Google Scholar
  9. 9.
    Hounkonnou, M.N., Desire, J., Kyemba, B.: \(\cal{R}(p, q)\)-calculus: differentiation and integration. SUT J. Math. 49(2), 145–167 (2013)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Korovkin, P.P.: Linear Operators and Approximation Theory. Hindustan Publishing Corporation, Delhi (1960)Google Scholar
  11. 11.
    Kadak, U., Braha, N.L., Srivastava, H.M.: Statistical weighted B-summability and its applications to approximation theorems. Appl. Math. Comput. 302, 80–96 (2017)MathSciNetGoogle Scholar
  12. 12.
    Kadak, U.: On weighted statistical convergence based on \((p, q)\)-integers and related approximation theorems for functions of two variables. J. Math. Anal. Appl. 443(2), 752–764 (2016)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kadak, U.: Weighted statistical convergence based on generalized difference operator involving \((p, q)\)-gamma function and its applications to approximation theorems. J. Math. Anal. Appl. 448, 1633–1650 (2017)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Kac, V., Cheung, P.: Quantum Calculus, Universitext, pp. 121–127. Springer, Berlin (2002). ISBN 0-387-95341-8Google Scholar
  15. 15.
    Lenze, B.: Bernstein–Baskakov–Kantorovich operators and Lipschitz-type Maximal Functions. Approximation theory, Kecskemet (Hungary). Colloq. Math. Soc. Janos Bolyai 58, 469–496 (1990)Google Scholar
  16. 16.
    López-Moreno, A.J.: Weighted simultaneous approximation with Baskakov type operators. Acta Math. Hung. 104(1–2), 143–151 (2004)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Mursaleen, M., Ansari, K.J.: On Chlodowsky variant of Szász operators by Brenke type polynomials. Appl. Math. Comput. 271, 991–1003 (2015)MathSciNetGoogle Scholar
  18. 18.
    Mursaleen, M., Alotaibi, A., Ansari, K.J.: On a Kantorovich variant of \((p,q)\)-Szasz–Mirakjan operators. J. Funct. Sp. (2016). doi: 10.1155/2016/1035253 (article ID 1035253, 9 pages)
  19. 19.
    Mishra, V.N., Pandey, S.: On Chlodowsky variant of \((p, q)\)-Kantorovich–Stancu–Schurer operators. Int. J. Anal. Appl. 11(1), 28–39 (2016)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Mishra, V.N., Pandey, S.: On \((p, q)\) Baskakov–Durrmeyer–Stancu Operators. Adv. Appl. Clifford Algebra 27(2), 1633–1646 (2017). doi: 10.1007/s00006-016-0738-y MathSciNetCrossRefGoogle Scholar
  21. 21.
    Mishra, V.N., Khatri, K., Mishra, L.N.: Some approximation properties of \(q\)-Baskakov–Beta–Stancu type operators. J. Calc. Var. (2013). doi: 10.1155/2013/814824 (article ID 814824, 8 pages)
  22. 22.
    Mursaleen, M., Ansari, K.J., Khan, A.: On \((p, q)\)-analogue of Bernstein operators. Appl. Math. Comput. 266, 874–882 (2015) [Erratum to “On (p, q)-analogue of Bernstein operators”. Appl. Math. Comput. 278, 70–71(2016)]Google Scholar
  23. 23.
    Mursaleen, M., Nasiruzzaman, M., Khan, A., Ansari, K.J.: Some approximation results on Bleimann–Butzer–Hahn operators defined by \((p,q)\)-integers. Filomat 30(3), 639–648 (2016). doi: 10.2298/FIL1603639M MathSciNetCrossRefGoogle Scholar
  24. 24.
    Mohiuddine, S.A.: An application of almost convergence in approximation theorems. Appl. Math. Lett. 24, 1856–1860 (2011)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Păltănea, R.: Approximation Theory Using Positive Linear Operators. Birkhäuser, Boston (2004)CrossRefGoogle Scholar
  26. 26.
    Sahai, V., Yadav, S.: Representations of two parameter quantum algebras and \((p, q)\)-special functions. J. Math. Anal. Appl. 335, 268–279 (2007)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Srivastava, H.M., Manocha, H.L.: A treatise on generating functions. In: A Halsted Press Book, p. 569. Ellis Horwood Limited, Chichester, Wiley, New York (1984)Google Scholar
  28. 28.
    Varma, S., Sucu, S., Içöz, G.: Generalization of Szász operators involving Brenke type polynomials. Comput. Math. Appl. 64(2), 121–127 (2012)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l. 2017

Authors and Affiliations

  • Uğur Kadak
    • 1
  • Vishnu Narayan Mishra
    • 2
    • 3
    • 4
  • Shikha Pandey
    • 3
  1. 1.Department of MathematicsGazi UniversityAnkaraTurkey
  2. 2.FaizabadIndia
  3. 3.Applied Mathematics and Humanities DepartmentSardar Vallabhbhai National Institute of TechnologySuratIndia
  4. 4.Department of MathematicsIndira Gandhi National Tribal UniversityAmarkantakIndia

Personalised recommendations